# SDR SWAA2024072214619

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8868L
- Make and model: Boeing 737-8
- Aircraft serial: 67862
- Aircraft time: 3,993 hours, 2,243 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GIRT BAR RETAINER CLIP ON FWD SERVICE DOOR (R1) IS LOOSE<[01] RESECURED R1 DOOR FWD GIRT BAR RETAINING CLIP PER SIP
